# SDR 2002F00213

- Difficulty date: January 10, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 212, EN ROUTE TO MDW, HAD SMOKE IN THE CABIN AFTER OVEN NR 4 WAS TURNED ON AND HEATED.  MAINTENANCE AT MDW CLEANED THE OVEN AND REPLACED THE OVEN GLIDES.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
